Pacific Journal of Mathematics

An approximation theorem for subalgebras of $H_{\infty}$.

Arne Stray

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 511-515.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971647

Mathematical Reviews number (MathSciNet)
MR0276775

Zentralblatt MATH identifier
0203.38002

Subjects
Primary: 46.55

Citation

Stray, Arne. An approximation theorem for subalgebras of $H_{\infty}$. Pacific J. Math. 35 (1970), no. 2, 511--515. https://projecteuclid.org/euclid.pjm/1102971647


Export citation

References

  • [1] L. Carleseon, Ann. of Math. 76 (1962), 547-559.
  • [2] Jaqueline Detraz, Comptes Rendus Acad. Sci. Paris 269^688-691. 3.9Comptes Rendus Acad. Sci. Paris 269, 833-835.
  • [4] E. A. Heard and J. H. Wells, Pacific. J. Math. 28 (1969), 543-553.
  • [5] K. Hoffman, Banach Spaces of Analytic functions,Prentice Hall, Englewood Clif- fs, N. J., 1962.